# SDR SWAA2022030735157

- Difficulty date: April 5, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 24,219 hours, 10,374 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT POWER LOWER DOOR LOWER FLANGE AT 6 OCLOCK POSTION HAS 2 CRACKS EXTENDING FROM RIVIT.C/W EA REPAIR 53EA-06678 SPEED TAPE APPLIED TO DAMAGED AREA. DAILY REINSPECT OF AREA REQUIRED WITH PERM REPAIR WITHIN 50 CYCLES ( MX NOTE ) / REPAIRED DAMAGE TO EXTERNAL POWER ELECTRICAL RECEPTABLE SURROUND DOUBLER AT LOWER FLANGE LOCATION ZONE 2 PER SRM 53-10-15-2R-4 REPAIR 4 ALTERNATIVE 2. THIS IS A CATEGORY A REPAIR NO FURTHER ACTION REQUIRED. (INS 34509)
